MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926020220
Medical Device Problem Codes Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr.: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The in-stent restenosed target lesion was located in the left anterior descending (lad) artery.A 2.25 x 20mm synergy drug eluting stent was advanced to treat the lesion.However, when the device was attempted to be retrieved back to the guide, the stent got stripped off from the balloon into the vessel.The physician kept the wire in position and deployed the dislodged stent in the left main.The physician then took a 2.50 and a 3.0 balloon catheter to post-dilate the stent at about 4mm.No patient complications were reported and the patient's status was fine.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7496930
Report Number2134265-2018-03935
Device Sequence Number1513322
Product Code NIQ
UDI-Device Identifier08714729840145
UDI-Public08714729840145
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2018
Device Model NumberH7493926020220
Device Catalogue Number39260-2022
Device Lot Number21526204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;